# SDR AALA202403258292

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 26,388 hours, 3,197 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OVEN 1A GENERATED FAULT CODES AND AN ELECTRICAL ODOR. OVEN WAS QUICKLY SHUT OFF. MAINTENANCE REMOVED AND REPLACED OVEN 1A IAW AMM 25-32-00,
